Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 140, Number 2
HTML articles powered by AMS MathViewer

A generalization of Max Noether’s theorem
Renato Vidal Martins PDF
Proc. Amer. Math. Soc. 140 (2012), 377-391
Gonality and Clifford index of projective curves on ruled surfaces
Youngook Choi and Seonja Kim PDF
Proc. Amer. Math. Soc. 140 (2012), 393-402
Real quadratic function fields of Richaud-Degert type with ideal class number one
Sunghan Bae PDF
Proc. Amer. Math. Soc. 140 (2012), 403-414
Arithmetic theory of harmonic numbers
Zhi-Wei Sun PDF
Proc. Amer. Math. Soc. 140 (2012), 415-428
On the fundamental units of a totally real cubic order generated by a unit
Stéphane R. Louboutin PDF
Proc. Amer. Math. Soc. 140 (2012), 429-436
Optimal expansions in non-integer bases
Karma Dajani, Martijn de Vries, Vilmos Komornik and Paola Loreti PDF
Proc. Amer. Math. Soc. 140 (2012), 437-447
Non-vanishing of derivatives of $GL(3) \times GL(2)$ $L$-functions
Qingfeng Sun PDF
Proc. Amer. Math. Soc. 140 (2012), 449-463
The images of non-commutative polynomials evaluated on $2\times 2$ matrices
Alexey Kanel-Belov, Sergey Malev and Louis Rowen PDF
Proc. Amer. Math. Soc. 140 (2012), 465-478
On the irreducible components of the singular locus of $A_{g}$. II
V. González-Aguilera, J. M. Munoz-Porras and A. G. Zamora PDF
Proc. Amer. Math. Soc. 140 (2012), 479-492
Stanley depth and size of a monomial ideal
Jürgen Herzog, Dorin Popescu and Marius Vladoiu PDF
Proc. Amer. Math. Soc. 140 (2012), 493-504
Global sections of structure sheaves of Keigher rings
Dmitry Trushin PDF
Proc. Amer. Math. Soc. 140 (2012), 505-511
Non-cyclic algebras with $n$-central elements
Eliyah Matzri, Louis H. Rowen and Uzi Vishne PDF
Proc. Amer. Math. Soc. 140 (2012), 513-518
Loss of derivatives for systems of complex vector fields and sums of squares
Tran Vu Khanh, Stefano Pinton and Giuseppe Zampieri PDF
Proc. Amer. Math. Soc. 140 (2012), 519-530
On a result of Brezis and Mawhin
R. Manásevich and J. R. Ward PDF
Proc. Amer. Math. Soc. 140 (2012), 531-539
Radial symmetry and decay rates of positive solutions of a Wolff type integral system
Yutian Lei and Chao Ma PDF
Proc. Amer. Math. Soc. 140 (2012), 541-551
The hull of Rudin’s Klein bottle
John T. Anderson PDF
Proc. Amer. Math. Soc. 140 (2012), 553-560
On various Teichmüller spaces of a surface of infinite topological type
Daniele Alessandrini, Lixin Liu, Athanase Papadopoulos and Weixu Su PDF
Proc. Amer. Math. Soc. 140 (2012), 561-574
The disk property of coverings of 1-convex surfaces
Mihnea Colţoiu and Cezar Joiţa PDF
Proc. Amer. Math. Soc. 140 (2012), 575-580
Nondegeneracy of entire solutions of a singular Liouvillle equation
Manuel del Pino, Pierpaolo Esposito and Monica Musso PDF
Proc. Amer. Math. Soc. 140 (2012), 581-588
Diffeomorphisms with global dominated splittings cannot be minimal
Pengfei Zhang PDF
Proc. Amer. Math. Soc. 140 (2012), 589-593
Quantitative uniqueness estimate for the Maxwell system with Lipschitz anisotropic media
Tu Nguyen and Jenn-Nan Wang PDF
Proc. Amer. Math. Soc. 140 (2012), 595-605
A new asymptotic behavior of solutions to the Camassa-Holm equation
Lidiao Ni and Yong Zhou PDF
Proc. Amer. Math. Soc. 140 (2012), 607-614
A sharp regularity result of solutions of a transmission problem
Giovanna Citti and Fausto Ferrari PDF
Proc. Amer. Math. Soc. 140 (2012), 615-620
Picard number, holomorphic sectional curvature, and ampleness
Pit-Mann Wong, Damin Wu and Shing-Tung Yau PDF
Proc. Amer. Math. Soc. 140 (2012), 621-626
On the extension of $h^{p}$-CR distributions defined on rough tubes
G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos PDF
Proc. Amer. Math. Soc. 140 (2012), 627-633
The KdV curve and Schrödinger-Airy curve
Chong Song PDF
Proc. Amer. Math. Soc. 140 (2012), 635-644
The failure of the fixed point property for unbounded sets in $c_0$
T. Domínguez Benavides PDF
Proc. Amer. Math. Soc. 140 (2012), 645-650
Comparison principles for self-similar potential flow
Gui-Qiang G. Chen and Mikhail Feldman PDF
Proc. Amer. Math. Soc. 140 (2012), 651-663
Steffensen’s inequality and $L^{1}-L^{\infty }$ estimates of weighted integrals
Patrick J. Rabier PDF
Proc. Amer. Math. Soc. 140 (2012), 665-675
Lipschitz class, narrow class, and counting lattice points
Martin Widmer PDF
Proc. Amer. Math. Soc. 140 (2012), 677-689
Bounds on the heat kernel under the Ricci flow
Mihai Băileşteanu PDF
Proc. Amer. Math. Soc. 140 (2012), 691-700
On the boundary of Kähler cones
Xiangwen Zhang PDF
Proc. Amer. Math. Soc. 140 (2012), 701-705
A note on the join property
Andrew E. M. Lewis PDF
Proc. Amer. Math. Soc. 140 (2012), 707-714
Quasi sure local convergence rate of a Brownian motion in the Hölder norm
Yonghong Liu and Yuhui Li PDF
Proc. Amer. Math. Soc. 140 (2012), 715-730
Smooth Lie group actions are parametrized diffeological subgroups
Patrick Iglesias-Zemmour and Yael Karshon PDF
Proc. Amer. Math. Soc. 140 (2012), 731-739
Corrigendum to “Existence of solutions for semilinear elliptic problems without $(PS)$ condition”
Jianfu Yang PDF
Proc. Amer. Math. Soc. 140 (2012), 741-743